# SDR ASAA2019072230141

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 22,646 hours, 7,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER EMERGENCY EXIT SIGN NEAR L1 DOOR MISSING COVER. GROUNDED - YES. INSTALLED NEW COVER ON EMERGENCY EXIT SIGN NEAR L1 DOOR REF AMM 33-51-01. PERFORMED EMERGENCY LIGHTS TEST, NO DEFECTS NOTED.
